Male Hair Loss
Female Hair Loss: hair loss in women, causes and treatment. Now a days, hair loss and thinning in women is common. Some time due to genetics or certain medical reasons like thyroid etc. Hair loss in women is observed. The question of what can cause hair loss in women attributes to many factors ranging from simple nutritional deficiencies, hormonal changes or stress….
Minoxidil 5% or mintop 5% Out of this two ,which is the best product to use….
Minoxidil 5% and mintop 5% are nothing but the two different names of the same medicines, mintop is brand name and minoxidil is a generic name so there is no difference of effectivity of any particular name. so there no matter of question that which one amongst those is better or not.
Yes, along with the finasteride and other supplements minoxidil shows very good results immediately. I think you have not visited a dermatologist or a quality dermatologist otherwise he or she wouldn’t have advised you to stop finasteride ( finax) and scared you with its overhyped side effects.
(https://www.fda.gov/Drugs/DrugSafety/InformationbyDrugClass/ucm299754.htm) This is a link to the US-FDA website which stated the facts about the side effects of finasteride. if you read this link properly then you will come to know that there no clinically established a link between some sexual side effects and finasteride.
Theoretically, there are some sexual side effects of finasteride like loss of libido, orgasm disorders, and ejaculation disorders, and theory behind this states that its due to direct effect on DHT which is a hormone somewhat responsible for the sexual activities. but this is just in theories which are not at all proved otherwise. and in this theory also only 2% patients may experience this side effect and that too not permanent, it’s temporary. for the matter of fact, the paracetamol also has side effects which are seen in 5% of patients and has proven the clinical link.
Its been 30 years I am prescribing finasteride to my hair loss patients and I have never seen a patient with the sexual side effect due to finasteride but almost every patient getting rid of hair loss due to finasteride.
I know these days internet is full of that propaganda on side effects of minoxidil, but if we trust on googles diagnosis then every alternate patient will have cancer or serious infection. i can understand that patient gets confused and frightened with such information. but this is not expected from a doctor.
I hope you got your answer. please continue with minoxidil and finasteride.
Best of luck!
" Correction of physical appearance and making it aesthetically perfect is not a mere status issue, its about making your soul comfortable in your body "
-Dr. Dhananjay Chavan